# SDR JJBA20250711013

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL AT APPROXIMATELY FRAME 50 IS CORRODED. REMOVED CORROSION ON RH SIDE SEAT RAIL AT APPROX FRAME 50 FOUND TO BE OUT OF LIMITS. REMOVED, LOCATED, DRILLED AND INSTALLED NEW PART.
